Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 96, NWS Charleston, SC

July 17, 2016Bryan County, Liberty County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 17, 2016, 3:07 PM EDT for Bryan County, Liberty County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 3:07 PM EDT (19:07 UTC)
Expired
Jul 17, 2016, 4:00 PM EDT
In force
53 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bryan County, GA, Liberty County, GA

The radar

The Charleston,SC radar (KCLX), 83 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1747 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

603 
WUUS52 KCHS 171907
SVRCHS
GAC029-179-172000-
/O.NEW.KCHS.SV.W.0096.160717T1907Z-160717T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
  BRYAN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 400 PM EDT

* AT 307 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES EAST OF PEMBROKE TO NEAR FORT STEWART...
  MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3209 8139 3184 8129 3187 8156 3206 8158
TIME...MOT...LOC 1907Z 245DEG 11KT 3209 8149 3189 8152 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
863 
WWUS52 KCHS 171918
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT SUN JUL 17 2016

GAC029-179-172000-
/O.CON.KCHS.SV.W.0096.000000T0000Z-160717T2000Z/
LIBERTY GA-BRYAN GA-
318 PM EDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR LIBERTY AND BRYAN COUNTIES...

AT 318 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF PEMBROKE TO 7 MILES EAST OF
HINESVILLE...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RICHMOND HILL...FLEMING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3209 8139 3184 8129 3187 8155 3206 8158
TIME...MOT...LOC 1918Z 254DEG 11KT 3210 8145 3188 8147 

HAIL...1.00IN
WIND...60MPH
 
$$
933 
WWUS52 KCHS 171942
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT SUN JUL 17 2016

GAC029-179-172000-
/O.CON.KCHS.SV.W.0096.000000T0000Z-160717T2000Z/
LIBERTY GA-BRYAN GA-
342 PM EDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR LIBERTY AND BRYAN COUNTIES...

AT 342 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF I-16/I-95 INTERCHANGE TO 8 MILES EAST
OF HINESVILLE...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RICHMOND HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3209 8139 3184 8129 3187 8153 3207 8150
TIME...MOT...LOC 1942Z 261DEG 9KT 3207 8137 3186 8145 

HAIL...<.75IN
WIND...60MPH
 
$$
924 
WWUS52 KCHS 171958
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT SUN JUL 17 2016

GAC029-179-172007-
/O.EXP.KCHS.SV.W.0096.000000T0000Z-160717T2000Z/
LIBERTY GA-BRYAN GA-
358 PM EDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY AND BRYAN COUNTIES
WILL EXPIRE AT 400 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3209 8139 3184 8129 3187 8153 3207 8150
TIME...MOT...LOC 1956Z 245DEG 11KT 3207 8137 3186 8145 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:01 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 17, 2:01 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
201 PM EDT SUN JUL 17 2016

.SYNOPSIS...
Through early next week, Atlantic high pressure will extend west
over the region, and a trough of low pressure will linger inland.
A cold front will advance into the Southeast around mid week. This
front should then stall and dissipate over or near the region as
high pressure builds from the north and shifts over the area late
week into next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Early this afternoon: As expected, convection has initiated along
the coast and focused up along the Charleston County region
specifically. The thinking is that now the convection in the tri-
county will gradually diminish through the afternoon and the focus
will turn to southeast Georgia where the best heating has taken
place. The severe threat is on the low side, but with plentiful
mesoscale boundaries floating around we could still see a couple
strong to marginally severe storms. DCAPE values are less than 800
J/kg, so it will likely take a wet microburst to cause damage. In
fact, the microburst composite from the SPC mesoanalysis page has
a bullseye across southeast Georgia, so that will bear watching.
Heavy rain is expected in some areas, with hourly rainfall rates
of 1-2 inches possible.

Tonight: Some lingering showers and thunderstorms are possible, though
with the building ridge from the west, the best chance will be over
the marine area.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Atlantic surface high pressure to our east and an inland trough of
low pressure just to our west will persist through Wednesday. Aloft,
the region will remain under or close to a weak trough on the
eastern edge of the upper level ridge. The persistent nature of
these systems will result in only subtle day to day changes in
sensible weather, often driven by leftover convective boundaries,
the sea breeze during the day, the land breeze at night and the
interaction of convection with these boundaries. There will be
widely scattered to scattered mainly afternoon and evening showers
and thunderstorms. Due to high precipitable water values and likely
slow motion of thunderstorms, any training thunderstorms would be
capable of producing torrential rainfall and a risk for minor
flooding of low lying and poor drainage areas. In addition,
afternoon and evening CAPE values from 2500 to 3500 J/KG could
support brief/isolated strong to marginally severe pulse
thunderstorms possibly producing damaging wet microbursts; however,
organized/significant severe weather appears unlikely. As was the
case Saturday evening, some of the thunderstorms could produce
excessive to nearly continuous lightning. Those outside need to be
prepared to seek shelter should thunderstorms threaten.

High temperatures will depend on cloud cover and location, timing
and coverage of thunderstorms, but overall expect highs from the
lower to mid 90s inland to the mid to upper 80s at the beaches. It
will be mild and muggy at night with lows in the mid to upper 70s
inland to the lower 80s at the beaches. Heat index values will
likely reach 103 to 107 degrees each afternoon but at the present
time it looks like values will remain below the advisory threshold
level of 110 degrees.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A weakening cold front is expected to push into the Southeast
during the beginning of this period as an upper level trough over
New England helps to erode the upper level ridge over the area a
bit. Then surface high pressure is expected to shift south into
the region by late in the week and into next weekend. Typical
widely scattered to scattered showers and thunderstorms are
expected mainly each afternoon and evening. Highs will range from
the mid to upper 80s at and near the beaches to the lower to mid
90s inland. Expect lows mainly mid to upper 70s with near 80 at
the beaches.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Thunderstorms are currently impacting both terminals, though the
worst seems to have passed at KCHS. Will carry a lingering TSRA
there for another hour. At KSAV, there are storms in the vicinity
and this region is where the next round of storms should occur.
Have introduced a TEMPO for IFR visibility in TSRA through 20z.
Thereafter, thunderstorms are expected to push inland and then the
focus turns to the potential for fog late tonight. Have introduced
ground fog late with just MVFR visibilities. There is some
potential for fog to be more widespread than that, but confidence
is low.

Extended Aviation Outlook: Mainly VFR outside showers/thunderstorms.

&&

.MARINE...
Outside of showers and thunderstorms, expect southerly to
southwesterly winds to prevail through Wednesday. The winds will
be enhanced by the daily sea breeze and surging to some extent
each night, but still expect speeds to be 15 knots or less. Looks
like seas should mainly be in the 2 to 3 foot range. In typical
fashion for this time of year, thunderstorms will occasionally
produce locally hazardous conditions.

A cold front looks to push into the waters Wednesday night or
Thursday, possibly altering winds/seas over the waters. At the
present time, it appears the conditions will remain below small
craft advisory thresholds into the weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BSH/JRL
SHORT TERM...MTE
LONG TERM...MTE
AVIATION...BSH/MTE
MARINE...JRL/MTE
Hazardous weather outlook, Jul 17, 3:49 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
349 AM EDT SUN JUL 17 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-181145-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
349 AM EDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 17, 1:46 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
146 PM EDT SUN JUL 17 2016

SCZ048-049-171815-
BEAUFORT SC-COASTAL COLLETON SC-
146 PM EDT SUN JUL 17 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND COLLETON
COUNTIES UNTIL 215 PM EDT...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LADYS ISLAND...OR 8 MILES NORTHEAST OF
BEAUFORT...MOVING NORTHWEST AT 5 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BEAUFORT...LADYS ISLAND...BENNETTS POINT AND DALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3258 8044 3239 8045 3245 8067 3262 8071
TIME...MOT...LOC 1746Z 118DEG 6KT 3252 8057
Special weather statement, Jul 17, 2:01 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
201 PM EDT SUN JUL 17 2016

GAZ118-119-171830-
INLAND CHATHAM GA-COASTAL CHATHAM GA-
201 PM EDT SUN JUL 17 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY UNTIL
230 PM EDT...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAVANNAH HISTORIC DISTRICT...OR OVER
SAVANNAH...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SAVANNAH...POOLER...I-16/I-95 INTERCHANGE...GARDEN CITY...PORT
WENTWORTH... THUNDERBOLT...HUTCHINSON ISLAND AND WINDSOR FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY LEAD TO
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3194 8118 3207 8131 3215 8113 3214 8112
      3212 8112 3210 8109 3203 8102
TIME...MOT...LOC 1801Z 053DEG 6KT 3207 8111
Local storm report, Jul 17, 2:47 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     1 WNW SAVANNAH          32.06N  81.09W
07/17/2016                   CHATHAM            GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TREE DOWN ON E 37TH
            ST...POSSIBLY ON POWERLINES. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER CHS1600616

JMC
Local storm report, Jul 17, 2:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
251 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 S THUNDERBOLT         32.03N  81.05W
07/17/2016                   CHATHAM            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREE DOWN ON A HOUSE NEAR
            THE INTERSECTION OF ROBERTSON AVE AT FALLIGANT AVE. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1600617

JMC
Local storm report, Jul 17, 2:54 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
254 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     1 E SAVANNAH            32.05N  81.06W
07/17/2016                   CHATHAM            GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TREE DOWN ON E 37TH ST NEAR
            THE INTERSECTION WITH SKIDAWAY RD...POSSIBLY ON
            POWERLINES. TIME ESTIMATED BASED ON RADAR.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER CHS1600616

JMC
Local storm report, Jul 17, 3:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
306 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      1 WNW SAVANNAH          32.05N  81.11W
07/17/2016                   CHATHAM            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL LOCATIONS ALONG
            VICTORY DRIVE ARE CLOSED DUE TO FLOODING...WITH SOME
            VEHICLES FLOODED.

&&

EVENT NUMBER CHS1600618

JMC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:56 PM EDTSpecial Weather StatementCHSBulloch, Screven34 min
Jul 16, 9:12 PM EDTSpecial Weather StatementCHSEffingham33 min
Jul 17, 2:01 PM EDTSpecial Weather StatementCHSChatham29 min
Jul 17, 2:13 PM EDTSevere Thunderstorm WarningCHSChatham32 min
Jul 17, 2:35 PM EDTAreal Flood AdvisoryCHSChatham55 min
Jul 17, 3:04 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham41 min
Jul 17, 3:21 PM EDTSpecial Weather StatementCHSLiberty54 min
Jul 17, 3:32 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham26 min
Jul 17, 3:56 PM EDTSpecial Weather StatementCHSMcIntosh34 min
Jul 17, 4:06 PM EDTSevere Thunderstorm WarningCHSLong, McIntosh39 min
Jul 17, 5:05 PM EDTSpecial Weather StatementCHSCandler25 min
Jul 17, 5:21 PM EDTAreal Flood AdvisoryCHSCandler54 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.